MathSciNet Relay Station
MathSciNet bibliographic data
MR1500662 14H55
Young, John Wesley On the group of sign $(0,3;2,4,\infty)$ and the functions belonging to it. Trans. Amer. Math. Soc. 5 (1904), no. 1, 81–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement